# SDR AU971461

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD PRESSURE BULKHEAD CRACKED IN TWO PLACES:- 1. WEB AT HORIZONTAL BEAM 7 LOCATED OUTBOARD OF VERTICAL BEAM  BL325L 2. WEB AT HORIZONTAL BEAM 8 LOCATED OUTBOARD OF VERTICAL BEAM  BL325L FOUND DURING VISUAL INSPECTION IAW ER F28-53-10-20G.
